# SDR SWAA2021031750339

- Difficulty date: February 20, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF HAS CORROSION / REPLACED FWD CARGO COMPT. FLOOR PANEL 120DF; VERIFIED MATERIAL AS .071; 2024 T-3; FABRICATED NEW PANEL IAW AMM 25-52-01; AND BOEING DO 453A1610-20 REV: F. TREATED BACK SIDE OF PANEL IAW AMM 51-21-41; PRIMED BACK OF PANEL IAW AMM 51-21-72. A96892
